×

zbMATH — the first resource for mathematics

Path coverings of two sets of points in the plane. (English) Zbl 1064.52013
Pach, János (ed.), Towards a theory of geometric graphs. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3484-3/pbk). Contemporary Mathematics 342, 99-111 (2004).
The paper answers the following question: given a set of red and a set of blue points in the plane, when can one cover the points with several non-crossing vertex-disjoint geometric alternating paths of the same length?
For the entire collection see [Zbl 1052.05004].

MSC:
52C35 Arrangements of points, flats, hyperplanes (aspects of discrete geometry)
52C30 Planar arrangements of lines and pseudolines (aspects of discrete geometry)
52C15 Packing and covering in \(2\) dimensions (aspects of discrete geometry)
PDF BibTeX XML Cite